# SDR SCNA03008

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 5,414 hours, 2,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FWD OVERWING EMERGENCY LIGHT INOP.  RELAMPED RIGHT FWD OVERWING EMERGENCY LIGHT, OPS CHECKED GOOD.
